# SDR FDEA201704261265

- Difficulty date: April 26, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT UPPER SURFACE OF TOP CAP FLANGES AROUND FASTENER HOLES BS 1040 - 1080, RBL 45.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, REV 120, AND DRAWING 144N8250.
